# SDR YNT2001F00000

- Difficulty date: April 10, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N35GZ
- Make and model: Gulstm G1159
- Aircraft serial: 465
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 9B4024A
- Part serial: 184
- Condition: Shorted
- Location: Trans Rectifier
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSITIVE TERMINAL ON TRANSFORMER RECTIFIER WAS GLOWING RED WHEN INSTALLED WITH POWER APPLIED. THIS WAS FOUND DURING ROUTINE INSPECTION.  THERE WAS NO INDICATION THAT THE AIRCRAFT WIRING HAD ANY EFFECT ON THIS MALFUNCTION.   AIRCRAFT CIRCUIT BREAKER DID NOT TRIP.  THE POSITIVE TERMINAL LUG ON RECTIFIER WAS VERY DISCOLORED LIKE THERE WAS TORCH APPLIED TO THE TERMINAL.  THE PLASTIC INSULATOR WAS ALSO DISCOLORED AND MELTED DUE TO EXTREME HEAT.  I BELIEVE THAT THE UNIT ITSELF HAS THE DEFECT.  POSSIBLE DIRECT SHORT TO GROUND CAUSING MALFUNCTION.  THE ATTACHMENT LUG LEADING INSIDE BOX WAS NOTICED TO BE REPOSITIONED.  UNIT IS GOING TO BE SENT TO A QUALIFIED REPAIR CENTER FOR BENCH CHECK.  CAUSE:  UNKNOWN AT THIS TIME.
